Drug induced vasculitis

/Tag:Drug induced vasculitis

HM2018 Abstract Number: 492

Cutaneous Leukocytoclastic Vasculitis associated with Methimazole

Case Presentation: Anti-thyroid Drugs (ATD) such as propilthiourcil (PTU) and methimazole (MTM) can cause a number of systemic changes such as fever, rash, and respiratory symptoms (from epistaxis to diffuse alveolar hemorrhage). Guidelines almost always [...]

By | 2018-03-19T13:18:04-04:00 March 19th, 2018|Adult, Clinical Vignettes, Hospital Medicine 2018|Comments Off on Cutaneous Leukocytoclastic Vasculitis associated with Methimazole

HM2018 Abstract Number: 778

LOOSING BLOOD VESSEL BY TREATING BLOOD PRESSURE!

Case Presentation: A 74-year-old African-American woman presented to our Emergency Department with hemoptysis and severe respiratory distress. Two weeks prior to presentation, she was admitted with persistent cough and blood streaked sputum of 1-month duration [...]

By | 2018-03-19T13:07:55-04:00 March 19th, 2018|Adult, Clinical Vignettes, Hospital Medicine 2018|Comments Off on LOOSING BLOOD VESSEL BY TREATING BLOOD PRESSURE!

HM2018 Abstract Number: 831

HYDRALAZINE INDUCED ANCA ASSOCIATED VASCULITIS IN AN OCTOGENARIAN PATIENT

Case Presentation: 80-year-old man with a history of hypertension, atrial fibrillation, chronic kidney disease, multiple strokes with mild residual expressive aphasia and right hemiparesis presented with one week of dyspnea, fatigue and two days of [...]

By | 2018-03-19T13:07:53-04:00 March 19th, 2018|Adult, Clinical Vignettes, Hospital Medicine 2018|Comments Off on HYDRALAZINE INDUCED ANCA ASSOCIATED VASCULITIS IN AN OCTOGENARIAN PATIENT